thier is any problems with tak
  thier is any problems with tak

Total Views: 1567

thier is any problems with taking ambezim-g in a dental case with 6month pregnant female??

PAST HISTORY : free from any systemic diseas,a6month pregnant only

2 Answers

Safe use in pregnancy of such medication are not established. Best to avoid in the first trimester of pregnancy.

avoid in pregnancy,consult your gynacologist

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am a mother of a young child aged 5years who is having a discomfort in one of his teeth and also a noticeable swelling on his gum and a small amount of yellow discharge occasionally from it. He also seems to have a couple of tooth decays. What can be done at this tender age, and what can I expect from the dental treatment.

  Doctor's Answer

Hello there, firstly I would like to mention here is that there is no age limit in medical science as far as any of the treatments is concerned. Children like any grown adult need their teeth for the purpose of eating food, talking (speech), muscles support, esthetics & overall growth of the jaw. What I can understand from your query is that your child’s tooth infection has spreaded beyond the tooth structure and is having a periapical /periodontal abscess which has resulted in a swelling ...
Read Full Answer


I plan to wisdom tooth and dental implant at the same time in about a week. I'm taking Metoprolol SUCC - 25mg/day and Warfarin Sodium ~ 4mg/day. My cardiologist advises me to stop Warfarin three days before the procedures. What about Metoprolol SUCC?

  Doctor's Answer

Hello Continue Metoprolol ...
Read Full Answer


I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

  Doctor's Answer

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...
Read Full Answer


I have constant Halitosis, i have met dentist two weeks ago, they said that no problem in dental. so they suggested me to meet gastrology. The Gastrologist said that there is no treatment for Halitosis. So please help on the same as i have facing this problem almost 15 years.

  Doctor's Answer

Drink lot of water, eat less spicy food and keep your tongue clean as maximum amount of bacteria are harboured on tongue ...
Read Full Answer


I have had wisdom tooth issues for the last few years. For the second time this year I am experiencing a "locking" of the jaw. My two wisdom teeth are laying sideways instead of straight up, and they both have cracked and broken exposing the nerve. I can barely open my mouth more than an inch, can't fit a fork in there, can't yawn. It hurts. I do not have dental insurance and want to know if I go to the ER can they at least give me an antibiotic or something to alleviate the pain. It is the weekend, and Tuesday is Christmas so my primary care doctor is closed.

  Doctor's Answer

hello, sorry to know about your condition go get an OPG done for emergency pain relieve get an antibiotic injection,pain killer injection like Dynapar AQ &HAVE SOME TAB OF MUSCLE RELAXANT LIKE Mobiwok plus you have to get them remover asap. ...
Read Full Answer


Doctors Related to

Dr. Opinder Singh Thind

  • Dentist
  •  Noida, India

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. NIRAV J DEVMURARI

  • Dentist
  •  Ahmedabad, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Darshan Parikh

  • Dentist
  •  Pune, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. gaurang shah

  • Dentist
  •  Ahmedabad, India

Dr. Tejas Trivedi

  • Dentist
  •  Rajkot, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I am a mother of a young child aged 5years who is having a discomfort in one of his teeth and also a noticeable swelling on his gum and a small amount of yellow discharge occasionally from it. He also seems to have a couple of tooth decays. What can be done at this tender age, and what can I expect from the dental treatment.
1 Answer
I plan to wisdom tooth and dental implant at the same time in about a week. I'm taking Metoprolol SUCC - 25mg/day and Warfarin Sodium ~ 4mg/day. My cardiologist advises me to stop Warfarin three days before the procedures. What about Metoprolol SUCC?
2 Answers
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
I have constant Halitosis, i have met dentist two weeks ago, they said that no problem in dental. so they suggested me to meet gastrology. The Gastrologist said that there is no treatment for Halitosis. So please help on the same as i have facing this problem almost 15 years.
2 Answers